# SDR AALA20161109010

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 13,547 hours, 5,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR DIFFICULT TO ARM/DISARM.  CLEARED DEBRIS FROM GIRT BAR BRACKETS IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
